# SDR DXTA2024060311951

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 217 hours, 156 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CLOSED DOOR & DOOR OPEN WOULD NOT CLEAR. CYCLED DOOR AS PER THE QRH & DOOR OPEN CLEARED, BUT A METAL SOUNDING OBJECT COULD BE HEARD DROPPING INSIDE DOOR. CYCLED DOOR AGAIN & HEARD THE DROPPING OBJECT AGAIN.   CONNECTED BATTERIES & GPU. PERFORMED OPS CHECK OF MAIN ENTRY DOOR MULTIPLE TIMES, NOISE WAS NOT APPARENT EVERY TIME DOOR  OPERATED. FINALLY HEARD NOISE & IT WAS STRANGE BECAUSE IT WAS ONLY HEARD ON THE UP SWING OF DOOR & NEVER AS DOOR LOWERED. COULD NOT PINPOINT WHERE NOISE COMING FROM. REMOVED MAIN ENTRY DOOR STEPS IAW MM 52-10-50.   NOTICED PINS WERE NOT INSTALLED IN CONNECTOR THAT POWERS MED STAIR LIGHTING, REPINNED & CONFIRMED STEP LIGHTING OPERATIONAL OPS DOOR & NOISE WAS STILL SOMEWHAT APPARENT, REMOVED INNER SKIN IAW MM 52-10-14,  INSPECTED ALL INTERNAL COMPONENTS FOR LOOSE HARDWARE & PROPER INSTALLATION. NO FAULTS FOUND. OPS CHECKED DOOR & NOISE WAS MORE PREVALENT.  INSPECTED DOOR AS IT WAS IN MOTION & CONFIRMED NOTHING WAS LOOSE OR ANY METAL OBJECT ROLLING AROUND, UPON FURTHER INTERROGATION, NOTICED NOISE COMING FROM UPPER STEP ON AIRFRAME SIDE. REMOVED LOWER HINGE POINT OF UPPER STEP. AS ACTUATING STEP, NOISE PRESENT. INSPECTED HINGES & FOUND UPPER HINGE ON STEP BINDING EVERY TIME IT WAS ACTUATED, INSPECTED HINGE, DID NOT FIND ANY OBVIOUS DEFECTS. LUBRICATED HINGE, ACTUATED STEP & NOISE WENT AWAY.  HINGE WAS NO LONGER BINDING.  DISCREPANCY IS OKTO SIGN OFF.
